JournalsjemsVol. 19, No. 2pp. 581–599

Hypergeometric groups of orthogonal type

  • Tyakal Nanjundiah Venkataramana

    Tata Institute of Fundamental Research, Mumbai, India
Hypergeometric groups of orthogonal type cover

A subscription is required to access this article.

Abstract

We obtain an infi nite family of orthogonal hypergeometric groups which are higher rank arithmetic groups. We also list cases of arithmetic monodromy when the real Zariski closure of the hypergeometric group is OO(2,3).

Cite this article

Tyakal Nanjundiah Venkataramana, Hypergeometric groups of orthogonal type. J. Eur. Math. Soc. 19 (2017), no. 2, pp. 581–599

DOI 10.4171/JEMS/675